# SDR ASAA2015011410688

- Difficulty date: January 14, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339503
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BS 986 FLOORBEAM CORRODED AT LBL 44, LBL 4 AND RBL 44 ON UPPER CAP.  ACFT GROUNDED.  REPAIRED FLOORBEAM IAW EA 400, 53EA 14519, REV NEW ISSUED 18FEB15, W 1.00, O .150, R .119, L 6.00, D .031.
